# SDR CALA9800330

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16884
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48074
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Burned
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT WAS RETURNED TO IAH WHEN THE PRIMARY TRIM BECAME INOPERATIVE.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT.  MAINTENANCE OPENED DOGHOUSE ON VERTICAL STABILIZER AND FOUND WIRE BUNDLES BURNED.  NEW WIRES WERE SPLICED IN TO PLUG P10-399 FOR PRIMARY TRIM MOTOR IAW MM 27-41-01 AND STANDARD PRACTICES 20-50-01.  THE WIRING IN THE AREA WAS INSPECTED AND WRAPPED IAW STANDARD PRACTICES.  THE PRIMARY TRIM MOTOR WAS REMOVED AND REPLACED IAW MM 27-40-01.  WIRING CLEARANCE AND OPERATION CHECKED GOOD.
